# SDR IPXA2017041916280

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0005
- Aircraft time: 14,111 hours, 8,624 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER`S OXYGEN MASK WILL NOT TEST.   R & R OXYGEN MASK STOWAGE BOX IAW AMM 32-12-51-0401.  OPS CHECKED OK.
